# SDR PCAA0401159

- Difficulty date: January 21, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 33,362 hours, 37,498 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Sparks
- Location: Winshield Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN PITTSBURGH FLIGHT 3706, EXPERIENCED A LARGE SPARK FROM BEHIND THE CAUTION PANEL.  PILOT SUSPECTED IT TO HAVE COME FROM THE RIGHT WINDSHIELD HEAT TERMINAL BOARD.  MAINTENANCE WAS NOTIFIED AND FOUND THE FIRST OFFICERS TERMINAL TO BE AT FAULT.  THE AFFECTED TERMINAL WAS ISOLATED WITH HEAT SHRINK AS AN INTERIM REPAIR.  AIRCRAFT WAS RETURNED TO SERVICE.
